Bromexyl-DX (Cough Suppressant)
“MOST EFFECTIVE ANTI-TUSSIVE COUGH SUPPRESANT FOR CHILDREN AND ADULTS”
DEXTROMETHORPHAN HYDROBROMIDE 10mg, CHLORPHENIRAMINE MALEATE 2mg, PHENYLEPHERINE 2.5mg
BROMEXYL-DX is an effective cough syrup formulated with combination of non-narcotic anti-tussive, an antihistaminic agent and a decongestant such as DEXTROMETHORPHAN HYDROBROMIDE, CHLORPHENIRAMINE & PHENYLEPHERINE. This syrup gives temporary relief from cough and works effectively against upper respiratory disorders like nasal congestion due to common cold or allergy.
DEXTROMETHORPHAN HYDROBROMIDE is a non-competitive N-Methyl-D-aspartic acid receptor antagonist as a result convulsions and attenuate hypoglycaemic neuronal injury induced by NMDA receptor inhibited. In addition it suppress the cough by acting on main cough centre medulla oblongata.
CHLORPHENIRAMINE MALEATE functions by binding to the histamine H1 receptor and blocks the action of endogenous histamine as a result negative symptoms of histamine stops.
PHENYLEPHERINE functions by stimulating post synaptic alpha receptor which leads to vasoconstriction and reduces nasal congestion.
BROMEXYL-DX is indicated to use in the following conditions-
- Runny Nose,
- Nasal Congestion
- Itchy or Watery Eyes Caused by Colds or Allergies
Children 2 to under 6 years of age: 1/4 teaspoonful every 4 to 6 hours
Children 6 to under 12 years of age: 1/2 teaspoonful every 4 to 6 hours
Adults and Children 12 years of age and older: 1 teaspoonful every 4 to 6 hours
Or as directed by physician.
Before using this medicament tell your doctor if you have any kind of allergies from decongestants. This medicine may contain inactive ingredients which also cause allergy if it occurs then contact to your doctor.
- Dry Mouth,